Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 19 of 19 found articles
 
 
  Unit disk cover problem in 2D
 
 
Title: Unit disk cover problem in 2D
Author: Basappa, Manjanna
Acharyya, Rashmisnata
Das, Gautam K.
Appeared in: Journal of discrete algorithms
Paging: Volume 33 (2015) nr. C pages 9 p.
Year: 2015
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 19 of 19 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands